# SDR FDEA201607012211

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP (FLAP SIDE) OUTBOARD AFT HINGE PIVOT INBOARD HOLE BORE CORRODED.  HINGE REWORKED AND FOUND EXCEED LIMIT PER CMM57-52-03.  EXISTING HOLE DIA: 1.294", FINAL HOLE DIA: 1.327", MAXIMUM ALLOWABLE HOLE DIA: 1.220".  OVERSIZE BUSHING FABRICATED AND INSTALLED PER EA 1-5750-127720 B PART 5 STEP 1A AND 1E.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  REFER TO WRI: 57504773 FOR WORK DETAILS.
